MathSciNet Relay Station
MathSciNet bibliographic data
MR1488137 60F10 (60F17 60G44)
Puhalskii, A. Large deviations of semimartingales: a maxingale problem approach. I. Limits as solutions to a maxingale problem. Stochastics Stochastics Rep. 61 (1997), no. 3-4, 141–243.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement
HTTP/1.1 200 OK Date: Tue, 22 Aug 2017 23:54:13 GMT Server: Apache WWW-Authenticate: Basic realm="MathSciNet Authentication" Set-Cookie: SID=0fe5b91fbc8118d5c4d0067c132ef3ea; path=/; expires=Tue, 10-Jun-2031 23:54:13 GMT Content-Language: en Vary: Accept-Encoding,User-Agent Content-Encoding: gzip Keep-Alive: timeout=5, max=99 Connection: Keep-Alive Transfer-Encoding: chunked Content-Type: text/html; charset=UTF-8 579 WmoF|V[8 靔7>Uhw GJ%5zH]wfy%oM"㻻} 5xA02nH+(|ߍLDzUtbF#}1ֻ^=5a4LŰF%6DF+25)MX]µTT= fxHik)>B? TOAM4]y${?Bz΅Si:󫯣t[׸ob/G)Y..MtDH6j-95;9 P լbQ)DFȥ&tJ&_ ͒5 I*S|jcx(8RdJ H`10~BkdsKt?BeMtxO`|U^3` %g[pԯc%Z5%?^#S0 #D@@:Ǻ]MTѤOi2R J  Cu٧ut*iks+-!e &˄5 ' ]4b{-b@u'iV!ϒLJt\߸{s0yAu rs*sv 9Oow>o3>,. Tp Bɐ3:ՎC(i޻'k a C 0